Alert archive / Ohio / River Flood Warnings in 2018
River Flood Warning 22, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at Feb 25, 2018, 1:31 AM EST for Stark County, Ohio. It took effect at Feb 25, 2018, 3:34 AM EST. It was in force for 20 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 25, 2018, 1:31 AM EST (06:31 UTC)
- In effect from
- Feb 25, 2018, 3:34 AM EST
- Expired
- Feb 25, 2018, 11:40 PM EST
- In force
- 20 hr
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Flood severity
- Minor
County Stark County, OH
The radar
The Cleveland radar (KCLE), 87 km from the middle of the area, began a volume at 06:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Nimishillen Creek at North Industry (NHSO1). The gauge peaked at 10.59 ft at Feb 25, 2018, 11:00 AM EST.
- Action stage
- 8 ft
- Minor stage
- 10 ft
- Moderate stage
- 12 ft
- Major stage
- 13 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03118500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
077 WGUS41 KCLE 250631 FLWCLE BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Cleveland OH 131 AM EST Sun Feb 25 2018 ...The National Weather Service in Cleveland has issued a flood warning for the following rivers in Ohio... Nimishillen Creek Near North Industry PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC151-251431- /O.NEW.KCLE.FL.W.0022.180225T0834Z-180226T0440Z/ /NHSO1.1.ER.180225T0834Z.180225T1800Z.180225T2240Z.NO/ 131 AM EST Sun Feb 25 2018 The National Weather Service in Cleveland has issued a * Flood Warning for The Nimishillen Creek Near North Industry * until this evening. * At 1 AM the stage was 8.5 feet. * Flood stage is 10.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by early this morning and rise to near 10.7 feet by this afternoon. The river will fall below flood stage by late this afternoon. * At 10.0 feet...Water backs up into a mobile home park on Cleveland Southwest Avenue in Canton Township. Low lying portions of Southeast Sparta Avenue and Allenford Drive threatened. && LAT...LON 4077 8139 4077 8134 4065 8132 4065 8138 $$
3 follow-up statements
554
WGUS81 KCLE 251056
FLSCLE
Flood Statement
National Weather Service Cleveland OH
556 AM EST Sun Feb 25 2018
...The flood warning continues for the following rivers in Ohio...
Scioto River Near Larue
Scioto River Near Prospect
Killbuck Creek Near Killbuck
Nimishillen Creek Near North Industry
Eagle Creek At Phalanx Station
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC101-251856-
/O.CON.KCLE.FL.W.0020.000000T0000Z-180227T0800Z/
/LARO1.1.ER.180225T0852Z.180226T0000Z.180227T0200Z.NO/
556 AM EST Sun Feb 25 2018
The flood warning continues for
the Scioto River Near Larue
* until late Monday night...or until the warning is cancelled.
* At 5:00 AM Sunday the stage was 11.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will rise to near 11.9 feet by this evening.
The river will fall below flood stage Monday night.
* At 12.0 feet...Flooding occurs in lowland areas south of the
Village of La Rue. Route 37, North High Street, and parts of Vine
Street inundated.
&&
LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342
$$
OHC101-251855-
/O.CON.KCLE.FL.W.0018.000000T0000Z-180301T1536Z/
/PRGO1.1.ER.180222T1206Z.180225T1800Z.180301T0936Z.NO/
556 AM EST Sun Feb 25 2018
The flood warning continues for
the Scioto River Near Prospect
* until Thursday morning...or until the warning is cancelled.
* At 5:00 AM Sunday the stage was 11.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...The river will rise to near 11.8 feet by this afternoon.
The river will fall below flood stage Thursday morning.
* At 12.0 feet...Highway 203 inaccessible north of Prospect. Elm and
West River Road are flooded. Prospect and Upper Sandusky Roads are
also flooded.
&&
LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324
$$
OHC075-169-251855-
/O.CON.KCLE.FL.W.0005.000000T0000Z-000000T0000Z/
/KILO1.1.ER.180216T0732Z.180226T0600Z.000000T0000Z.NO/
556 AM EST Sun Feb 25 2018
The flood warning continues for
the Killbuck Creek Near Killbuck
* until further notice...or until the warning is cancelled.
* At 5:00 AM Sunday the stage was 16.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...The river is expected to crest near 17.0 feet by 1 AM Monday morning.
* At 17.0 feet...Private property on Water Street in the Village of
Killbuck flooded. Several county and local roads impassable
including State Route 16 and 60 north, and County Road 621.
&&
LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
4045 8202 4067 8202
$$
OHC151-251855-
/O.CON.KCLE.FL.W.0022.000000T0000Z-180226T0440Z/
/NHSO1.1.ER.180225T0939Z.180225T1800Z.180225T2240Z.NO/
556 AM EST Sun Feb 25 2018
The flood warning continues for
the Nimishillen Creek Near North Industry
* until this evening...or until the warning is cancelled.
* At 5:15 AM Sunday the stage was 10.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will rise to near 10.7 feet by this afternoon.
The river will fall below flood stage late this afternoon.
* At 10.0 feet...Water backs up into a mobile home park on Cleveland
Southwest Avenue in Canton Township. Low lying portions of
Southeast Sparta Avenue and Allenford Drive threatened.
&&
LAT...LON 4077 8139 4077 8134 4065 8132 4065 8138
$$
OHC155-251855-
/O.CON.KCLE.FL.W.0021.000000T0000Z-180226T1420Z/
/PHAO1.1.ER.180225T0955Z.180225T1500Z.180226T0820Z.UU/
556 AM EST Sun Feb 25 2018
The flood warning continues for
the Eagle Creek At Phalanx Station
* until Monday morning...or until the warning is cancelled.
* At 5:00 AM Sunday the stage was 9.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.5 feet.
* Forecast...The river will rise to near 13.1 feet by late this
morning. The river will fall below flood stage early Monday
morning.
* At 14.0 feet...Several homes will become threatened with
evacuations possible in the Town of Braceville. Eagle Creek,
McConnell East, and Braceville Robinson Roads will be impassable.
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$
Lombardy851
WGUS81 KCLE 251520
FLSCLE
Flood Statement
National Weather Service Cleveland OH
1020 AM EST Sun Feb 25 2018
...The flood warning continues for the following rivers in Ohio...
Scioto River Near Larue
Scioto River Near Prospect
Nimishillen Creek Near North Industry
Mahoning River At Leavittsburg
Killbuck Creek Near Killbuck
Eagle Creek At Phalanx Station
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC101-252320-
/O.EXT.KCLE.FL.W.0020.000000T0000Z-180227T0300Z/
/LARO1.1.ER.180225T0852Z.180226T0000Z.180226T2100Z.NO/
1020 AM EST Sun Feb 25 2018
The flood warning continues for
the Scioto River Near Larue
* until Monday evening.
* At 10:00 AM Sunday the stage was 11.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will rise to near 12.3 feet by this evening.
The river will fall below flood stage Monday afternoon.
* At 13.0 feet...River at bankfull in the Village of La Rue.
Floodwaters will spread to east Vine Street.
&&
LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342
$$
OHC101-252320-
/O.EXT.KCLE.FL.W.0018.000000T0000Z-180301T0448Z/
/PRGO1.1.ER.180222T1206Z.180227T1200Z.180228T2248Z.NO/
1020 AM EST Sun Feb 25 2018
The flood warning continues for
the Scioto River Near Prospect
* until Wednesday evening.
* At 10:00 AM Sunday the stage was 11.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...The river will rise to near 12.4 feet by Tuesday
morning. The river will fall below flood stage Wednesday afternoon.
* At 12.0 feet...Highway 203 inaccessible north of Prospect. Elm and
West River Road are flooded. Prospect and Upper Sandusky Roads are
also flooded.
&&
LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324
$$
OHC075-169-252320-
/O.CON.KCLE.FL.W.0005.000000T0000Z-000000T0000Z/
/KILO1.1.ER.180216T0732Z.180226T0600Z.000000T0000Z.NO/
1020 AM EST Sun Feb 25 2018
The flood warning continues for
the Killbuck Creek Near Killbuck
* through Friday.
* At 10:00 AM Sunday the stage was 16.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...The river will rise to near 16.8 feet by late tonight.
The river will begin to slowly fall on Monday.
* At 17.0 feet...Private property on Water Street in the Village of
Killbuck flooded. Several county and local roads impassable
including State Route 16 and 60 north, and County Road 621.
&&
LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
4045 8202 4067 8202
$$
OHC151-252320-
/O.EXT.KCLE.FL.W.0022.000000T0000Z-180226T0200Z/
/NHSO1.1.ER.180225T0939Z.180225T1415Z.180225T2000Z.NO/
1020 AM EST Sun Feb 25 2018
The flood warning continues for
the Nimishillen Creek Near North Industry
* until this evening.
* At 9:15 AM Sunday the stage was 10.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...the river will fall to below flood stage by late this
afternoon.
* At 10.0 feet...Water backs up into a mobile home park on Cleveland
Southwest Avenue in Canton Township. Low lying portions of
Southeast Sparta Avenue and Allenford Drive threatened.
&&
LAT...LON 4077 8139 4077 8134 4065 8132 4065 8138
$$
OHC155-252320-
/O.EXT.KCLE.FL.W.0023.180225T1725Z-180226T1415Z/
/LEAO1.1.ER.180225T1725Z.180226T0000Z.180226T0815Z.NO/
1020 AM EST Sun Feb 25 2018
The flood warning continues for
the Mahoning River At Leavittsburg
* until Monday morning.
* At 9:15 AM Sunday the stage was 9.4 feet.
* Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...Rise above flood stage by this afternoon and rise to
near 10.5 feet by this evening. The river will fall below flood
stage by early Monday morning.
* At 11.0 feet...Flood waters may begin to affect operations in
industrial low lying areas in town.
&&
LAT...LON 4123 8100 4124 8092 4129 8084 4121 8086
4116 8100
$$
OHC155-252320-
/O.CON.KCLE.FL.W.0021.000000T0000Z-180227T0245Z/
/PHAO1.1.ER.180225T0955Z.180226T0200Z.180226T2045Z.UU/
1020 AM EST Sun Feb 25 2018
The flood warning continues for
the Eagle Creek At Phalanx Station
* until Monday evening.
* At 10:00 AM Sunday the stage was 10.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.5 feet.
* Forecast...The river will rise to near 12.0 feet by tonight. The
river will fall below flood stage Monday afternoon.
* At 13.0 feet...Flooding begins on Braceville Robinson Road.
Portions of Barcley Messerly Road south of Eagle Creek Road will be
impassable. Some homes will be threatened.
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$
BM953
WGUS81 KCLE 252036
FLSCLE
Flood Statement
National Weather Service Cleveland OH
336 PM EST Sun Feb 25 2018
...The flood warning is cancelled for the following rivers in Ohio...
Nimishillen Creek Near North Industry
...The flood warning continues for the following rivers in Ohio...
Scioto River Near Prospect
Mahoning River At Leavittsburg
Eagle Creek At Phalanx Station
Black River At Elyria
Scioto River Near Larue
Killbuck Creek Near Killbuck
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC151-252106-
/O.CAN.KCLE.FL.W.0022.000000T0000Z-180226T0200Z/
/NHSO1.1.ER.180225T0939Z.180225T1600Z.180225T1855Z.NO/
336 PM EST Sun Feb 25 2018
The flood warning is cancelled for the
Nimishillen Creek Near North Industry
* At 3:15 PM Sunday the stage was 9.3 feet.
* No flooding is currently forecast.
* Flood stage is 10.0 feet.
* At 10.0 feet...Water backs up into a mobile home park on Cleveland
Southwest Avenue in Canton Township. Low lying portions of
Southeast Sparta Avenue and Allenford Drive threatened.
&&
LAT...LON 4077 8139 4077 8134 4065 8132 4065 8138
$$
OHC093-260436-
/O.CON.KCLE.FL.W.0024.000000T0000Z-180226T1200Z/
/ELRO1.1.ER.180225T1945Z.180226T0000Z.180226T0600Z.NO/
336 PM EST Sun Feb 25 2018
The flood warning continues for
the Black River At Elyria
* until Monday morning...or until the warning is cancelled.
* At 3:15 PM Sunday the stage was 9.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.5 feet.
* Forecast...The river will rise to near 9.8 feet by this evening.
The river will fall below flood stage late tonight.
* At 9.5 feet...Flooding begins south of Elyria in Carlisle Township
along Woodside Drive.
&&
LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
4128 8220 4140 8212
$$
OHC101-260435-
/O.CON.KCLE.FL.W.0020.000000T0000Z-180227T0300Z/
/LARO1.1.ER.180225T0852Z.180226T0000Z.180226T2100Z.NO/
336 PM EST Sun Feb 25 2018
The flood warning continues for
the Scioto River Near Larue
* until Monday evening.
* At 3:00 PM Sunday the stage was 11.8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will rise to near 12.0 feet by this evening.
The river will fall below flood stage Monday afternoon.
* At 13.0 feet...River at bankfull in the Village of La Rue.
Floodwaters will spread to east Vine Street.
&&
LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342
$$
OHC101-260435-
/O.EXT.KCLE.FL.W.0018.000000T0000Z-180301T0430Z/
/PRGO1.1.ER.180222T1206Z.180227T1200Z.180228T2230Z.NO/
336 PM EST Sun Feb 25 2018
The flood warning continues for
the Scioto River Near Prospect
* until Wednesday evening.
* At 3:00 PM Sunday the stage was 11.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...The river will rise to near 11.8 feet by Tuesday
morning. The river will fall below flood stage Wednesday afternoon.
* At 12.0 feet...Highway 203 inaccessible north of Prospect. Elm and
West River Road are flooded. Prospect and Upper Sandusky Roads are
also flooded.
&&
LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324
$$
OHC075-169-260435-
/O.CON.KCLE.FL.W.0005.000000T0000Z-000000T0000Z/
/KILO1.1.ER.180216T0732Z.180225T2000Z.000000T0000Z.NO/
336 PM EST Sun Feb 25 2018
The flood warning continues for
the Killbuck Creek Near Killbuck
* through Friday.
* At 3:00 PM Sunday the stage was 16.8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...The river will fall to a stage of 16.8 feet by .
* At 17.0 feet...Private property on Water Street in the Village of
Killbuck flooded. Several county and local roads impassable
including State Route 16 and 60 north, and County Road 621.
&&
LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
4045 8202 4067 8202
$$
OHC155-260435-
/O.EXT.KCLE.FL.W.0023.000000T0000Z-180226T1330Z/
/LEAO1.1.ER.180225T1740Z.180226T0000Z.180226T0730Z.NO/
336 PM EST Sun Feb 25 2018
The flood warning continues for
the Mahoning River At Leavittsburg
* until Monday morning.
* At 3:15 PM Sunday the stage was 10.3 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will rise to near 10.6 feet by this evening.
The river will fall below flood stage late tonight.
* At 11.0 feet...Flood waters may begin to affect operations in
industrial low lying areas in town.
&&
LAT...LON 4123 8100 4124 8092 4129 8084 4121 8086
4116 8100
$$
OHC155-260435-
/O.EXT.KCLE.FL.W.0021.000000T0000Z-180227T0700Z/
/PHAO1.1.ER.180225T0955Z.180226T0800Z.180227T0100Z.UU/
336 PM EST Sun Feb 25 2018
The flood warning continues for
the Eagle Creek At Phalanx Station
* until late Monday night.
* At 3:00 PM Sunday the stage was 10.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.5 feet.
* Forecast...The river will rise to near 11.2 feet by early Monday
morning. The river will fall below flood stage Monday evening.
* At 11.0 feet...Barclay Messerly Road, McConnell East, and Knowlton
Roads will be flooded and impassable.
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$
BMWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Feb 25, 1:20 AM EST, 11 minutes earlier.
Area forecast discussion, Feb 25, 1:20 AM EST, 11 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
120 AM EST Sun Feb 25 2018
.SYNOPSIS...
A front will remain near the area until low pressure moves across
the lakes into Canada by Sunday afternoon pulling the front east of
the area. High pressure will spread north into the region for Monday
and Tuesday before shifting off to the east for Wednesday.
&&
.NEAR TERM /THROUGH TONIGHT/...
Thunder chances are looking unlikely so we have removed the
mention from the forecast. Otherwise only made tweaks to the
POPS and temperatures to reflect current trends.
Winds are the other concern as the cold front moves through on
Sunday morning. The window of stronger winds will be fairly
brief with good downward momentum behind the front and the
potential to mix into 40 knots aloft for a few hours. Have
increased gusts in the forecast to 40-45 mph on Sunday morning.
Previous discussion... Low pressure moving NE across the lakes
into Sunday afternoon will cause the warm front in southern Ohio
to lift north across the area tonight then quickly be followed
by a cold front being pulled east across the cwa late tonight
and Sunday morning. This combination will lead to moderate to
heavy rain affecting the area tonight into Sunday with the
heavier rain mostly affecting the south two-thirds of the cwa.
Still can see 1 to 2 inches of rainfall for parts of the
southeast counties so the flood watch will be left in place. The
airmass will probably become unstable enough for some thunder
to occur tonight and Sunday morning.
As the cold front sweeps east across the area Sunday morning, cooler
and drier air will push across the area. Winds around time of
frontal passage may gust to 40 mph in some places. The Erie PA
lakeshore may see gusts to 40 mph occur up to several hours before
the cold front due to enhanced downslope flow.
Temps will likely fall some on Sunday although the west will
probably clear out in time to see temps recover a few degrees for
the afternoon. Temps will be noticeably cooler for Sun night with
lows dropping into the lower 30s for much of the area.
&&
.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
The surface high will move slowly east across the Ohio Valley and
give us a chance to dry out with a nice stretch of early spring
weather the first half of the week. Winds will be light enough for a
lake breeze on Monday, otherwise forecast high temps 50ish.
The high will be east of the area on Tuesday and winds will come
around from the south. Patches of high clouds will show up but would
still expect plenty of sunshine. Forecast highs will be on the
warmer side of guidance given the warming air mass and increasing
high sun angle.
Several short waves are progged to eject from the western trough by
mid week but initially it looks as though the stronger waves will be
in the southern stream well south of the area. Warm advection will
increase but heights will be high Wednesday. I suspect it will be a
day with occasional virga, perhaps a sprinkle or a brief shower.
Guidance pops are generally in the "slight chance" range (15-24
percent) and that seems reasonable at this time. Temps are a little
tricky Wednesday. If we were to get some filtered sunshine we could
take a run at 60 but the forecast will be a bit conservative for now
in the event we have thicker clouds and sprinkles/showers. Forecast
highs Wednesday in the mid to upper 50s.
&&
.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
A trough and associated surface low will be moving in from the west
Wednesday night into Thursday. This will bring widespread rain to
the area -- there could even be a thunderstorm or two on Thursday.
The upper level trough will become a closed low Thursday afternoon
and move overhead Thursday night. This means will see a mix of rain
and snow late Thursday night into Friday and eventually we may see
all snow for a brief time on the back edge of the system Friday
night.
A ridge will move in from the west Saturday and should dry everyone
out. Temperatures Thursday afternoon will rise into the middle and
upper 50s with temperatures Friday and Saturday topping out in the
lower 40s in the wake of the frontal passage.
&&
.AVIATION /06Z Sunday THROUGH Thursday/...
MVFR/IFR conditions were occurring across the area tonight with
an area of rain moving across the region. Ceilings will improve
as an occluded boundary moves across the region. Expect to see
VFR conditions spread from west to east through the morning.
WInds will cause impacts through the day. Southeasterly winds
will quickly switch to the southwest and west. The stronger
winds arrive across NW OH before sunrise then spread eastward
through the morning. The southwesterly winds may gusts to 40
knots at several locations. Especially NW OH and near KERI.
Winds gradually decrease through the afternoon but will still
gust around 30 knots until late afternoon.
OUTLOOK...Non-VFR in rain and low ceilings Wed and Thu.
&&
.MARINE...
East winds will increase on Lake Erie early tonight as high pressure
slides across eastern Canada and low pressure begins to deepen over
the Mississippi Valley. Winds will begin to veer southerly overnight
and southwest by morning as a strong cold front sweeps across the
lake. Winds will increase to 30 knots by daybreak and a short period
of stronger winds and wind gusts could work its way west to east
across the lake in the early morning hours accompanying the front.
Winds will begin to decrease Sunday afternoon and evening as high
pressure builds toward the lower Great Lakes. The high will slide
across the Ohio Valley the first half of the week with relatively
light winds on the lake, then another deepening storm system will
track toward the western great Lakes on Thursday with strong winds
developing over all of the Great Lakes.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Flood Watch until noon EST today for OHZ017-020-027>031-
036>038-047.
Flood Watch through this afternoon for OHZ021>023-032-033.
PA...Flood Watch through this afternoon for PAZ003.
MARINE...None.
&&
SYNOPSIS...Adams
NEAR TERM...Adams/KEC/Mullen
SHORT TERM...Kosarik
LONG TERM...Mottice
AVIATION...Mullen
MARINE...KosarikHazardous weather outlook, Feb 24, 3:57 AM EST, 21 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 357 AM EST Sat Feb 24 2018 OHZ003-006>014-018-019-089-PAZ001-002-250900- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga- Ashtabula Inland-Seneca-Huron-Ashtabula Lakeshore-Northern Erie- Southern Erie- 357 AM EST Sat Feb 24 2018 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and Tonight. Rain is expected to spread across the area today into tonight. This storm system has a chance for producing adequate rainfall to cause problems on rivers and streams. Be sure to monitor the latest forecasts for flooding potential.No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ017-020-027>031-036>038-047-250900- Hancock-Medina-Wyandot-Crawford-Richland-Ashland-Wayne-Marion-Morrow- Holmes-Knox- 357 AM EST Sat Feb 24 2018 ...FLOOD WATCH IN EFFECT FROM 7 AM EST THIS MORNING THROUGH SUNDAY MORNING... This Hazardous Weather Outlook is for north central Ohio, northeast Ohio and northwest Ohio. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ021>023-032-033-PAZ003-250900- Summit-Portage-Trumbull-Stark-Mahoning-Crawford- 357 AM EST Sat Feb 24 2018 ...FLOOD WATCH IN EFFECT FROM 7 AM EST THIS MORNING THROUGH SUNDAY AFTERNOON... This Hazardous Weather Outlook is for northeast Ohio and northwest Pennsylvania. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-142>149-162>169-250900- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY- 357 AM EST Sat Feb 24 2018 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 8:32 PM EST | River Flood Warning | CLE | Marion | 54 hr |
| Feb 24, 11:10 PM EST | River Flood Warning | CLE | Trumbull | 40 hr |
| Feb 25, 12:38 AM EST | Areal Flood Warning | CLE | Ashland, Holmes, Knox, Morrow, Richland | 12 hr |
| Feb 25, 1:11 AM EST | Areal Flood Warning | CLE | Stark | 12 hr |
| Feb 25, 2:35 AM EST | Wind Advisory | CLE | Ashland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more | 9 hr |
| Feb 25, 8:58 AM EST | River Flood Warning | CLE | Trumbull | 25 hr |
| Feb 25, 12:13 PM EST | Areal Flood Advisory | CLE | Ashland, Holmes, Knox | 18 hr |
| Feb 25, 1:56 PM EST | River Flood Warning | CLE | Lorain | 22 hr |
Nearby
River Flood Warnings in Ohio, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.